# SDR AALA20012177

- Difficulty date: December 25, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SFO - FLT 11 - EN ROUTE SFO-JFK - FIRE WARNING INDICATION LIGHT ILLUMINATED FOR AFT LAVATORY.  RETURNED SFO AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED LAVATORY WIRING, PLUMBING, AND COMPONENTS.  RAN BOTH ENGINES AND PACKS.  NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
